# SDR DALA2025122309388

- Difficulty date: December 6, 2024
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 81,411 hours, 33,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 500 - 520, S27L TO S28R, ATG4 WIFI ANTENNA INSTALLATION PROXIMITY TO REPAIR DOUBLER. REF ERA 515287-14. (0696329)
